MedusaSILVER Member
1,433 posts
Location: 8 days at Cloudbreak, 6 in Perth, Australia


Posted:
I did a search and couldn't find anything on this one so was just going to ask a quick question.

I have had to come off of my prednisone tablets (steriods for asthmatics) and am finding that as my body starts to come down from the effects (the steriods help my lungs and take away my chronic hayfever)....anyway that's not my point...getting back on track....

I am finding as my body catches up I am feeling EXTREMELY fatigued (to the point I am almost falling asleep at my desk at work).

I have tried the usual guaran drinks, and caffiene drinks but they do nothing.

I have heard about pills like No-Doz which can help fight fatigue and was wondering if anyone knew anything about them and their side effects.

I did a google search on them and all I found was product info on the ingredients...doesn't tell me if they work and what side effects I might expect.

I like to know what I am going to be getting myself into before I contemplate taking something so any info would be really helpful.

Or if anyone has any other suggestions on how to get rid of this feeling of fatigue....please!!!

DragonFuryBRONZE Member
784 posts
Location: Adelaide, Australia


Posted:
at a guess, the drinks aren't working because the steriods are a stronger stimulant.

Do we sleep when we die?


MynciBRONZE Member
Macaque of all trades
8,738 posts
Location: wombling free..., United Kingdom


Posted:
The best cure for fatigue is exercise and green veg...apparently followed by7-8 hours sleep, (no more no less)

A couple of balls short of a full cascade... or maybe a few cards short of a deck... we'll see how this all fans out.


lauz the caterpilla 2,443 posts
Location: nottingham - the land of opportunity lol!


Posted:
cant you talk to your doctor about the problem surely he/she will know a way to help you that will be safe for you.

Shhhhhh! the boobies are trying to sleep.
owner and the property of noddy.
*i was a caterpilla last night wink* - libby_tuesday


FathomSILVER Member
103 posts
Location: Online!, USA


Posted:
no-doz and other energy pills are basically large doses of caffine or the equivalent and you start to feel REALLY sick after taking them for a while because they only mask the fatigue so you dont really feel it. Not to mention they play havoc with you innards. If anyone has a good cure for fatigue id like to know it as well.
EDITED_BY: Fathom (1120468367)

Kangaroo Island eh? I hear that place is really hopping!


Groovy_DreamSILVER Member
449 posts
Location: Australia


Posted:
They're basically just caffiene. They are ok, but don't take more than three or you'll feel really edgy, restless and paranoid. I wouldn't use no-doze regularly.